Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the compactification of arithmetically defined quotients of bounded symmetric domains


Authors: W. L. Baily Jr. and A. Borel
Journal: Bull. Amer. Math. Soc. 70 (1964), 588-593
DOI: https://doi.org/10.1090/S0002-9904-1964-11207-6
MathSciNet review: 0168802
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Andreotti and H. Grauert, Algebraische Körper von automorphen Funktionen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II (1961), 39-48. MR 132211
  • 2. W. L. Baily, Jr., Satake's compactification of V, Amer. J. Math. 80 (1958), 348-364. MR 99451
  • 3. W. L. Baily, Jr., On the Hilbert-Siegel modular space, Amer. J. Math. 81 (1959), 846-874. MR 121506
  • 4. A. Borel, Ensembles fondamentaux pour les groupes arithmétiques, Colloque sur la théorie des groupes algébriques, CBRM, Brussels (1962), 23-40. MR 148666
  • 5. A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485-535. MR 147566
  • 6. H. Cartan, Fonctions automorphes et séries de Poincaré, J. Analyse Math. 6 (1958), 169-175. MR 99450
  • 7. Harish-Chandra, Representations of semi-simple Lie groups. VI, Amer. J. Math. 78 (1956), 564-628. MR 82056
  • 8. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 9. A. Korányi and J. Wolf, Generalized Cayley transforms of bounded symmetric domains, Ann. of Math, (to appear). MR 192002
  • 10. C. C. Moore, Compactifications of symmetric spaces. II. The Cartan domains, Amer. J. Math, (to appear). MR 161943
  • 11. I. I. Pyateckiĭ-Shapiro, The geometry of the classical domains and the theory of automorphic functions, Gosizdat, Moscow, 1961. (Russian)
  • 12. R. Remmert and K. Stein, Ueber die wesentlichen Singularitäten analytischer Mengen, Math. Ann. 126 (1953), 263-306. MR 60033
  • 13. I. Satake, On the compactification of the Siegel space, J. Indian Math. Soc. 20 (1956), 259-281. MR 84842
  • 14. I. Satake, On representations and compactifications of symmetric spaces, Ann. of Math. (2) 71 (1960), 77-110. MR 118775
  • 15. I. Satake, On compactifications of the quotient spaces for arithmetically defined discontinuous groups, Ann. of Math. (2) 72 (1960), 555-580. MR 170356
  • 16. Seminaire Henri Cartan, 10ème année, Fonctions Automorphes (multigraphé), Paris, 1958, 2 volumes.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11207-6

American Mathematical Society